# SDR ASOA201000261

- Difficulty date: February 16, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 2,389 hours, 1,683 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING STRIP MISSING IN FRONT OF GALLEY CARTS.  REPLACED MISSING EMERGENCY FLOOR LIGHT TRACKING IN GALLEY IAW AMM 33-51-01.
